| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was able to duplicate the reported issue.The device is no longer repairable.Stryker advised the customer that their device is irreparable and is no longer under warranty.Stryker recommended that the customer remove the device from service and a replacement device be obtained.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted stryker to report that their device's display was frozen.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
The device was scrapped by stryker.A replacement request of the device for the customer was submitted.
Event or Problem Description